Poisoned

1 Reply Updated



Conversation Starter

Leo Says:


I was taking Micardis for a really long time, years. It was fine for a long time then my body started being poisoned by it. I had skin problems I never had before. My hair and eyelashes started falling out. I was very nauseated. I had the shakes. Finally I got so sick I had to hospitalized three times before they figured out it was the Micardis. I feel much better now. All my problems have completely disappeared except that it turned my hair that didn't fall out curly, which I never had curly hair before. Long term use of this product can make you very sick



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Leo! How are you doing? I'm very sorry about what happened to you.

Micardis contains the active ingredient Telmisartan and according to the FDA, it has been known to cause such issues, so I'm surprised that the doctors didn't catch on sooner. Generally, it's advised that a patient be monitored regularly, while taking it.

It really doesn't sound like poisoning, but more like you just suddenly became very sensitive to it, which can happen, since our bodies do change with time. Even after a medication has been working well for years, things could suddenly change.

What medication are you taking, now?

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Poisoned, intentional,
In July of 2017, i was admitted in the hospital for fluid overload, (I am on dialysis) my primary doctor was there and o... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 23 December 2014.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA